# SDR SIMA2016

- Difficulty date: July 19, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 23022992
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ORD - FLT 4112 - NR 2 ENGINE OIL PRESSURE WENT TO 113 PSI ON TAKEOFF.  REMOVED AND REPLACED OIL PRESSURE SWITCH IAW EMB AMM.  OPS CHECK GOOD.  (M)
